View Full Version : No side effects

05-24-2014, 11:32 PM
Hi I started finasteride about a week ago, 0.5mg/day. i haven't felt a single side effect or a change. should i increase my dosage to 1mg/day ?. kindly provide me with some suggestions.

05-25-2014, 11:11 PM
Yup. The recommended dose for the treatment of hair loss is 1mg. If you are doing good with .5, might as well see if you can handle the full 1mg.

05-25-2014, 11:24 PM
Right. Thanks, gonna try that from tomorrow.

05-27-2014, 06:57 AM
Hey bro.. I have started a lot of shedding.. there are like 3,4 hairs coming out on each pull.. is it normal just 1.5 weeks after starting ?.. i have read about the shedding but its at least 4,5 weeks after starting Finasteride.. am applying minoxidil 5% as well since the same period.. a bit guidance will be really great..

05-27-2014, 05:07 PM
Hey Guy, I think it really varies between people. It could be the minoxidil, it's really hard to say. My advice (but bear in mind I'm no expert!) would be to try the finasteride for a month or so first. Let your body get used to it. Then introduce the minoxidil. That way, you can monitor any shedding/side effects more easily. If you introduce both things at once, you won't be able to tell what effect each medication is having.

Just my thoughts. Good luck buddy :)

05-28-2014, 07:30 AM
Thanks, actually i forgot to mention i am applying on the front only but the shedding is all over the head so its gotta be finasteride.. but yeah i will have to continue obviously.. good luck to you too..